SciELO - Scientific Electronic Library Online

vol.34 issue2A note on complementary tree domination number of a treeOn the stability and boundedness of certain third order non-autonomous differential equations of retarded type author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


DEBNATH, Shyamal  and  SAHA, Subrata. On some I -convergent generalized difference sequence spaces associated with multiplier sequence defined by a sequence of modulli. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.2, pp.137-146. ISSN 0716-0917.

In this article we introduce the sequence spaces cI (F, Λ, Δm,p), coI (F, Λ, Δm,p) and ℓ I (F, Λ, Δm,p), associated with the multiplier sequence Λ = (λk), defined by a sequence of modulli F = (fk). We study some basic topological and algebraic properties of these spaces. Also some inclusion relations are studied.

Keywords : Ideal; I - convergence; modulus function; difference sequence.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License